# SDR 20000424SH013

- Difficulty date: March 16, 2000
- Submitted: April 24, 2000
- Operation: General aviation
- Aircraft: N126MF
- Make and model: Diamon DA20-A1
- Aircraft serial: 10017
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 2032100701
- Condition: Corroded
- Location: Rt Mlg
- Part time: 3,112 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TIRE CHANGE, FOUND RT WHEEL AXEL FLANGE EXFOLIATING.  SUBMITTER SUSPECTED EXFOLIATION CAUSED BY STRESS CORROSION.  RECOMMEND REPLACING ANODIZED ALUMINUM ALLOY PART WITH PART MADE OF STEEL.  (X)
